It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for as. (0.353 seconds)


... No worries. It certainly sounds like ON as you shared. ... (4 replies)
... my disease. However, every time I see my Neurologist, he tells me the keep taking the Copaxone, because it is such an affective drugs for most of his patients, as well as being well tolerated. ... (4 replies)
... I sure admire you for dealing well with this disease for as long as you have! You are inspirational to me! ... (4 replies)

... e exam room with most of the DMDs included. He singled out Aubagio as his first choice for me, followed by Tecfidera, and then maybe Tysabri or back to Copaxone as a definite LAST choice because it's not as effective according to him. He said to "reserve" Gilenya as a future possibility if I get a lot worse than I am now... ... (4 replies)
... Feel better soon Mindi. Being sick on top of starting a new med, and having steriod infusion, is just as much fun as anything else I can think of having to do with MS... ... (7 replies)
Optic Neuritis
May 23, 2015
... me people think floaters are MS related, but this is not the case. I am glad you are not dealing with ON. The movement problems with the eyes can be MS related as the electrical signals involved with the movement can be affected by lesions. ... (6 replies)
... mindi111, MS is as clear as mud :D ON only affects about 20% of MSers. If you have never had it, there is no way to know if you will ever have it. Indeed steroids are often used with ON. Post steroid infusion, your body may get better and then feel worse. If you have a cold, this can tax your body stress tolerances. Take care and rest well. :) :angel: (7 replies)
... Thanks for the replies :) Clear as mud ;) As with most things re: MS! Just to be clear, I have never had ON. I brought it up because I know it's very common and also treated with IVSM often. I did have severe leg spasticity that started getting really bad in November of last year, along with bad weakness. I consider this a relapse, I went from able to work to not able... (7 replies)
... s not on the lesion, but on the nerves which are affected by the disease. By decreasing inflammation in the nerves, they can often time return to normal and work as they should....but as Jayhawk stated, the more you use them, the less they work. ... (7 replies)
... drummer84, For many, the first year is the big hurdle. You may find a roller coaster ride, but you can adjust to it. With the steroids you may experience some swings. The main thing I found was to avoid any pity party and to redefine "normal" for myself. I attended a 3 day pity party in 1982- it was not fun and I was quite alone. With the internet age, MSers are no... (9 replies)
... drummer84, :wave: Welcome to the MS Family. As to steroid reactions, I would encourage you to read a list of possible side effects and what things of which you should be aware. That is, when did your doctor tell you to call? Seven possible common side effects: Sleep problems Upset stomach Mood disturbance (9 replies)
... are avoidable and unavoidable triggers. If I avoid the avoidable and "roll" with the unavoidable, life is not bad. I also believe in resetting one's benchmark as to what is "normal". ... (7 replies)
... I am glad to see that you got some news on your blood tests. With a clear result, blood borne MS mimicries are eliminated as a possibility and this would push you closer to an answer. I think you are on the right path. You are doing good. ... (10 replies)
And now I know!
May 21, 2015
... ause of a esophagus problem where even the smallest particle of food will hang up and could cause me to choke too death! Same with thick foods I could choke such as yogurt and a physical problem that attacked my gums that causes EXTREME gum pain with everything. But thanks again for the information. ... (8 replies)
... You should discuss this with your doctor as well as knowing how many times you have had steroid treatments. ... (7 replies)
And now I know!
May 19, 2015
... Thanks MSJayhawk!! I will have to try it sometime. I would have to make it into a liquid but I will be very surprised if I can tolerate it as it's a oral issue and even water hurts so that gives you a idea of what I am up against. ... (8 replies)
And now I know!
May 19, 2015
... Tomatoes can be an inflammatory to some people. I might suggest "Black Galaxy" a black (deep purple) tomato developed in Israel. The added the DNA of the blueberry to a dark tomato. The flavor is good and it has the antioxidants of a blueberry. Indigo Rose is another "black" tomato developed by the University of Oregon and might be more palatable too. Neither Black... (8 replies)
And now I know!
May 19, 2015
... ave anything with tomatoes in it and I absolutely love tomatoes! Bananas hurt, too, but I take them mix them with milk and make it into a liquid and doesn't hurt as much as other fruits. ... (8 replies)
And now I know!
May 19, 2015
... Tightness and cramps are different. Cramps are much more painful, I think. Tightness is something I feel each day and is alleviated with plenty of stretching. As we enter the warmer months, hydration will play a factor in both tightness and cramps if we do not hydrate sufficiently. ... (8 replies)
Need Advice
May 19, 2015
... anxiety or exhuastion causing this. Its likely to go away as quickly as it started all by itself. ... (11 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 04:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!